# SDR MZZA97080

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C199014
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC 826113.  L1 CABIN DOOR ESCAPE SLIDE LATCH ASSY CABLE FRAYED.  REMOVED AND REPLACED ESCAPE SLIDE LACH ASSY IAW MM 25-60-15.  (X)
